# SDR AALA20131205004

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 83,170 hours, 13,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EXTERIOR NR 7 FUSELAGE MOUNTED EMERGENCY EXIT ILLUMINATION LIGHT INOPERATIVE. REPLACED LAMP FOR LT SIDE EXTERIOR NR 7 FUSELAGE MOUNTED EMERGENCY EXIT ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL.
